Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering from atopic dermatitis on hands and arms, water filled bumps in area. Using prednazone. Permanent cure?

Hi I have had an atopic dermatitis for over six months now. It is on my hands and arms, it is red, itchy and sometimes crusty. I sometimes get small water filled bumps on the area. I have been to several doctors but have experienced no ease in symptoms, even after the repeated use of prednazone and several topical creams. Can you please assist.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, you are having eczematous dermatitis. You are having atopic diathesis. You avoid all the factors which exacerbate your atopy. .. Avoid tesion, be cool, avoid cow's milk, fermented food,fish, prawns,peas, beans, banana , colored cold drinks, beverages .. etc. avoid contact with dust, house dust mite,wool, fume, pollens..etc. keep the skin moist. Avoid soap bath. Take oral steroid in tappering dose for 3 to 4 weeks, antihistaminic till itch is relieved, take antibiotic for 1 to 2 weeks to make the lesion dry. Apply antibiotic cream for few weeks, then apply mid potency steroid cream or tacrolimus oint. 0.03 percent. I hope you will be relieved, but it can relapse, for that you should follow suggested advice. Still you consult nearby dermatologist. Ok
Answered: Sun, 31 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor